# SDR MALA976350

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- Engine: Ge CT79B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Rt Bleed Air
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RIGHT BLEED AIR LEAK LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED PRESSURE REG SHUTOFF VALVE, ALL CHECKS GOOD.
